MathSciNet Relay Station
MathSciNet bibliographic data
MR2308943 57P10 (55P35 57P05)
Tradler, Thomas; Zeinalian, Mahmoud Infinity structure of Poincaré duality spaces. Appendix A by Dennis Sullivan. Algebr. Geom. Topol. 7 (2007), 233–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement